# SDR IPXA2025120161060

- Difficulty date: October 14, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 93,671 hours, 18,581 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARB292042
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING. FIXED L/E RIB LOCATED APPROX STA XOS 1113.252 HAS CRACK.    REMOVED EWIS PROTECTION AND INSTALLED RIB SUPPORT AT R/H WING. FIXED L/E LOCATED APPROX STA XOS 1113.252 IAW MD11 SRM 51-00-12 & MD-11 SRM 51-33-01.  QC AUDIT C/W
